not available in the market anymore instead they advice me to take duphaston10mg. my question is ... menstruation. i ve been suffering this since my first periods and i consulted already an obygyne regarding ...
since last month. I was prescribed tablet duphaston10mg, 2 tablets a day for 5 days. It s the third day after quitting the tablet duphaston but i havent got my periods yet, along i am feeling nausea ...
doctor had prescribed me to take Fertyl 50mg from day 2 to day 16. And Duphaston10mg from day 16 to dayday 25. But i had spotting on 22nd day while being on Duphaston. Today is my 27th day. Still I am ...
My wife took Duphaston10 mg and she was not getting her period (gynacology) My wife took Duphaston10 mg as per doctors prescription as she was not getting her period. Even if she took it for 5 days ...
in twise a mnt.my period dates Dec 21.and my next period come in jan.11 i have spotting bleeding in 10 days.and then after 2,3 feb ni8 light spot.and my gyn give tab duphaston10 mg and glucophage 500 mg.whats wrong ...
I m taking duphaston10mg for ten days and this is the third day, however I started the medicine on my 22nd day of my cycle.. And today morning I forgot to take the medicine.. How should I take it now ...
in the night per day. Is these med safe? I have heard about the side effects of duphaston and it is banned ...Hi Dr., my wife is 8 weeks pregnant . Her first sonography was competed 3 days back. Dr. prescribed ...
Took duphaston10mg twice a day for 10 days, when shoul i expect my period
thank you for query.have you taken for postponement .Then usually withdrawal bleeding occurs within 5-7 days of stopping duphaston.consult doctor if it does not.
Plan b on 24 may(in 48hr) had brown spotting on 5 june .periods due on 15 june but didnt come.4 times preg test -ve all times.no preg sympt.whn ill perids cum?
Delayperiods can be due by use of plan B .
She can take duphaston10 mg 2 times per day for 5 days to breakthrough periods.
She have hormonal imbalance from excess stress.
She must be calm .
All the best
did iui on 20/09/2013. took duphaston10mg 15days. after 2weeks from iui i got spotting in brown colour. can this be a pregnancy?
Thanks for your query.
The spotting would not in any way signify a pregnancy.
IT could be a scantier than normal period.
The best and most reliable way to diagnose a pregnancy is to take a pregnancy test, if it has already been 2 weeks since your IUI.
Also a blood B HCG test would also let you know reliably if there is a pregnancy.
Wish you all the very best.